MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity c magnesium (mg) results generated for a 4-year-old patient sample.The following data was provided (customer¿s reference range: 5 months to 6 years old 0.70 - 0.95 mmol/l): on (b)(6) 2025, sample id (b)(6), initial result = 2.98 mmol/l, repeat result = 0.7 mmol/l, (b)(6) 2025.Same patient, new sample obtained.Sample id (b)(6) results = 2.5 mmol/l, 0.3 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6).All available patient information was included.Additional patient details are not available.This report is being filed on an international product, list number 08p19, that has a similar product distributed in the us with the same list number, and a 510k/pma/bla number of k181748.
 
Event or Problem Description
The customer observed falsely elevated alinity c magnesium (mg) results generated for a 4-year-old patient sample.The following data was provided (customer¿s reference range: 5 months to 6 years old 0.70 - 0.95 mmol/l): (b)(6) 2025 sample id (b)(6).Initial result = 2.98 mmol/l, repeat result = 0.7 mmol/l, 27oct2025 same patient, new sample obtained.Sample id (b)(6) results = 2.5 mmol/l, 0.3 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot did not identify an increase in complaint activity.A review of tracking and trending for the alinity c magnesium assay did not identify any related trends.Device history record review did not identify any related nonconformance, potential nonconformance or deviations associated with lot number 77635ud00 and complaint issue.The historical performance of reagent lot 77635ud00 was evaluated using world-wide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 77635ud00 is within the established control limits.Therefore, no unusual reagent lot performance was identified.In this case, the customer reran the sample with the same reagent lot and generated acceptable results.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c magnesium assay, lot 77635ud00 was identified.

Brand Name
ALINITY C MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23497072
Report Number3005094123-2025-00564
Device Sequence Number9115434
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public(01)00380740176525(17)260502(10)77635UD00
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Catalogue Number08P19-25
Device Lot Number77635UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age4 YR
Patient SexUnknown